A Chlodowsky variant of generalized Szasz-type operators involving Boas-Buck-type polynomials is considered and some convergence properties of these operators by using a weighted Korovkin-type theorem are given. A Voronoskaja-type theorem is proved. The convergence properties of these operators in a weighted space of functions defined on $[0,\infty)$ are studied. The theoretical results are exemplified choosing the special cases of Boas-Buck polynomials, namely Appell-type polynomials, Laguerre polynomials, and Charlier polynomials.
MURSALEEN, MOHAMMAD; Al-Abied, A.A.H.; and ACU, ANA MARIA
"Approximation by Chlodowsky type of Szasz operators based on Boas--Buck-type polynomials,"
Turkish Journal of Mathematics: Vol. 42:
5, Article 62.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss5/62